# SDR IPXA2020091196043

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: A2521328920200
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A 300 CREW ENTRY DOOR AFT CLOSE OUT STRIP HAS DAMAGED HOLE AT 1 FASTENER.  REMOVED & REPLACED STRIP, IAW SRM 51-40-21.
